MathSciNet Relay Station
MathSciNet bibliographic data
MR148604 (26 #6111) 10.07
Levine, Jack; Dalton, R. E. Minimum periods, modulo $p$, of first-order Bell exponential integers. Math. Comp. 16 1962 416–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement